Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1962, Volume 7, Issue 2, Pages 208–213 (Mi tvp4716)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

Optimal Binary Codes for Small Rates of Transmission of Information

R. L. Dobrušin

Moscow

Abstract: Let us suppose that the input alphabet of a channel consists of two symbols. We consider the optimal method of transmission of $N$ code entries through the channel where the length of transmission is for $n\to\infty$ and $N=\operatorname{const}$. Formula (21) gives an asymptotic expression for the optimal probability of error if the transition matrix of the channel is symmetrical in a certain sense.

Full text: PDF file (625 kB)

English version:
Theory of Probability and its Applications, 1962, 7:2, 199–204

Received: 21.04.1960

Citation: R. L. Dobrušin, “Optimal Binary Codes for Small Rates of Transmission of Information”, Teor. Veroyatnost. i Primenen., 7:2 (1962), 208–213; Theory Probab. Appl., 7:2 (1962), 199–204

Citation in format AMSBIB
\Bibitem{Dob62}
\by R.~L.~Dobru{\v s}in
\paper Optimal Binary Codes for Small Rates of Transmission of Information
\jour Teor. Veroyatnost. i Primenen.
\yr 1962
\vol 7
\issue 2
\pages 208--213
\mathnet{http://mi.mathnet.ru/tvp4716}
\transl
\jour Theory Probab. Appl.
\yr 1962
\vol 7
\issue 2
\pages 199--204
\crossref{https://doi.org/10.1137/1107020}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4716
  • http://mi.mathnet.ru/eng/tvp/v7/i2/p208

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Prelov, “Information theory in Dobrushin's scientific activity”, Russian Math. Surveys, 52:2 (1997), 245–249  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:90
    Full text:54

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021